# SDR DALA2021121307689

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 16,776 hours, 2,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 FOUND ESCAPE SLIDE LT SW /EPSU (18WL) DOOR R4. CORRECTIVE ACTION: FOUND 4R SLIDE LT SWITCH FAULTY REMOVED AND REPLACED PER ESCAPE SLIDE PACK. PREFORMED TEST ALL OPS NRML. (8244272)
